# SDR AALA202401296903

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 63,986 hours, 38,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNED: FLIGHT ATTENDANTS REPORTED "OLD ENGINE OIL" SMELL IN AFT GALLEY ENROUTE AT FL260 WITH ASSOCIATED HEADACHES. QRH PROCEDURE APPLIED. SMELL AND HEADACHES DISSIPATED.   (OPEN)
